# SDR AALA201703149012

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 54,099 hours, 20,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV H MISSING THE EMERGENCY LIGHT LENS. REPLACED THE LENS.  AIRCRAFT GROUNDED.
